# SDR SWIA201641723

- Difficulty date: January 7, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 24,231 hours, 15,027 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF, NLG NEVER INDICATED UP.  ADJUSTED PX22 SENSOR. OPS CHECKED NORMAL AND PERFORMED NLG EXTENSION/RETRACTION CHECK IAW AMM. OPS CHECKED GOOD AT THIS TIME.
